# SDR COEA2010

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671257221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CK/ LEVEL 2 CORROSION / MAJOR REPAIR:  STRINGER 17R HAS CORROSION AT 20 PERCENT MATERIAL LOSS IN A LOCALIZED LOCATION BETWEEN FRAMES 38 & 39.  BLEND OUT IAW STRUCTURAL REPAIR INSTRUCTION FROM ATR AND LEAVE AS IS.
